905.866 medical & health answers

Mifepristone and misoprostol answers (90)

Page 1 from 9 Next >
Q: 

  i had mifepristone and misoprostol but i didnt get periods yet. what would be the reason for not having myperiods. .

A: Hi,This could be due to several reasons including side effect of the medications. The only way to know theconfirmed cause is a clinical examination by an OBG specialist and if required an ultrasound examination. Youcould be having the delayed periods due to stress, anxiety, hormonal disturbances, thyroid disorders, dietarychanges, obesity, weight loss or weight gain. All of the above can lead to missed or irregular cycles. Youwould need medications to treat your condition depending upon the cause of your symptoms. Regards....


Q: 

  mifepristone and misoprostol

A: Hello es124307, The best thing to do is wait for couple of days or if your period is approaching you can havea normal menstruation. You can follow up with an abdominal ultrasound when in doubt and if you have incompleteabortion then follow up with a gynecologist. Take care!...


Q: 

mifepristone and misoprostol

A: Hello es124307, The best thing to do is wait for couple of days or if your period is approaching you can havea normal menstruation. You can follow up with an abdominal ultrasound when in doubt and if you have incompleteabortion then follow up with a gynecologist. Take care!...


Q: 

abortion pills, mifepristone, misoprostol, medical abortion

A: Dear Misty, Thank you for your question regarding the Abortion Pills, mifepristone and misoprostol. It is an excellent question.  Many women are confused about the best protocol to take when getting a medical abortion. The Abortion Pill (mifepristone) is only available through a doctor"s office.  misoprostol is a commonly prescribed ulcer medication available through pharmacies.  In some countries misoprostol is available outside of pharmacies.   There is no evidence that the Abortion Pills interfere with future pregnancies.  The medication is in and out of your system within days. You can...
Q: 

bleeding after mifepristone, misoprostol

A: Dear Reenu, I am having a difficult time understanding your situation. From what I understand, you were 45 days pregnant, and completed a medical abortion with mifepristone and misoprostol.  You bled as expected, and the pregnancy should be over.  I am not sure why you took another dose of mifepristone a month later. Is it because you thought you were pregnant again, or because you were trying to get your period? It is completely normal not to get your period for months after the abortion pill, or to have irregular spotting and bleeding.
Q: 

Abortion Pill, mifepristone, misoprostol - was it successful?

A: Dear Amii, It sounds like your experience with the abortion pill (mifepristone, misoprostol) is successful.  You took both the mifepristone and misoprostol at the correct time and dose, and you have had heavy bleeding.  If your bleeding was heavier than a period, more than likely it was successful.   You can confirm that the pregnancy is over by: a decrease in pregnancy symptoms (if you had symptoms), a follow up blood test or ultrasound.  A urine pregnancy test is usually not helpful to determine if the abortion pill was successful -it can take weeks for it to turn negative. The abortion...
Q: 

I have a IUD and just found out I am pregnant can I still have an abortion via the pill? I am about 41 days.

A: Hi welcome to the forum. Abortion in 41 days of pregnancy comes under first trimester of pregnancy. There aresurgical & medical methods available. In medical termination, abortion is terminated by using the hormonesprostaglandins and/or mifepristone (an antiprogesterone often called RU486), and/or methotrexate. The reviewof trials found that medical methods for abortion in early pregnancy can be safe and effective, with the mostevidence of effectiveness for a combination of mifepristone and misoprostol (a prostaglandin). In surgicalmethods, there are two ways one...


Q: 

Please Help , misoprostol causes yellowish discharge?

A: 15 Feb 2012 No, it doesnt sound like it. You should expel the contents of conception and bleed for 9-16 days and it will most likely be heavy or heavier than a normal period and may be clotty and have a lot of tissue. Since this did not happen you need to go back to the Dr who prescribed the mediciation and have an ultrasound to see if the embryo is still there. If it was not expelled by the medication, you may need a surgical abortion now. It is not recommeded that you continue the pregnancy at this point because of risk of malformation of the child due to the medications. Votes:+0CommentVote upReport Emaan 15 Feb 2012Thanks for the reply However i called up the Dr...


Q: 

Am One Month Pregnant and Want To Abort It Through Medicine What Is Name Of The Medicine? Please Help Me Out!

A: The medicines for medical termination is mifepristone and misoprostol. It has to be taken before 44 days of LMP otherwise chances of incomplete abortion is there. There are certain contraindications and precautions when using this drug....
 
Contact us   |   Disclaimer & Privacy Policy   |